MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC FOGARTY THRU-LUMEN ENDOLECTOMY CATHETER ; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES LLC FOGARTY THRU-LUMEN ENDOLECTOMY CATHETER ; CATHETER, EMBOLECTOMY
Model Number 12TLW405F35
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During embolization procedure for an av fistula, balloon on catheter ruptured.When catheter was removed from vascular site, balloon was no longer attached.Fda safety report id: (b)(4).

Brand Name
FOGARTY THRU-LUMEN ENDOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
MDR Report Key9610903
Report NumberMW5092368
Device Sequence Number11374917
Product Code DXE
UDI-Device Identifier00690103043488
UDI-Public(01)00690103043488
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2022
Device Model Number12TLW405F35
Device Catalogue Number12TLW405F35
Device Lot Number62667400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age30 YR
Patient Weight59